MathSciNet Relay Station
MathSciNet bibliographic data
MR492369 32C25 (32F10 53B35)
Bloom, Thomas; Graham, Ian A geometric characterization of points of type $m$ on real submanifolds of ${\bf C}\sp{n}$. J. Differential Geometry 12 (1977), no. 2, 171–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement